# SDR USAA2014121200014

- Difficulty date: December 5, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 60,848 hours, 22,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYS6 CHECK, LEVEL 2 EXFOLIATION CORROSION ON AFT END OF L2 DOOR SILL BETWEEN FRAME 66 TO 68, Z-500, -Y1500.  REPLACED L2 DOOR SILL IAW SRM 51-42-11 & 51-72-11.
